Volume 9, Number 3
Previous Issue Next Issue

J. Comp. Math., 9 (1991), pp. 193-197

Preview Full PDF 218 1909 Abstract

You-dong Liang, Xiu-zi Ye & Xiao-fen Feng

J. Comp. Math., 9 (1991), pp. 198-210.

Preview Full PDF 227 2000 Abstract

Meng-zhao Qin, Dao-liu Wang & Mei-qing Zhang

J. Comp. Math., 9 (1991), pp. 211-221

Full PDF 133 1989 Abstract

Lian-sheng Zhang & Wei-wen Tian

J. Comp. Math., 9 (1991), pp. 222-228.

Preview Full PDF 218 1882 Abstract

Kang Feng & Dao-liu Wang

J. Comp. Math., 9 (1991), pp. 229-237

Preview Full PDF 211 1947 Abstract

Yan-ping Lin

J. Comp. Math., 9 (1991), pp. 238-246

Preview Full PDF 234 1946 Abstract

Ji-guang Sun

J. Comp. Math., 9 (1991), pp. 247-255

Preview Full PDF 231 2003 Abstract

Tang-an Gao & Ze-ke Wang

J. Comp. Math., 9 (1991), pp. 256-261

Preview Full PDF 216 1973 Abstract

Yi-yong Nie & Shu-rong Xu

J. Comp. Math., 9 (1991), pp. 262-272

Preview Full PDF 228 1949 Abstract

Xue-song Bao, Hong-yi Xu & You-cai Rui

J. Comp. Math., 9 (1991), pp. 273-277

Preview Full PDF 215 1921 Abstract

Wei-ming Cao & Ben-yu Guo

J. Comp. Math., 9 (1991), pp. 278-289

Preview Full PDF 229 1996 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard